# SDR GAIA00432

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, FOUND CRACK AT NR 1 CARGO DOOR CUT OUT, BS 620, STRINGER 25R IN FRAME WEB.  REPAIRED PER B727 SRM 51-40-2 AND 53-10-2.  (M)
